# SDR NACA2022020700001

- Difficulty date: February 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 105,565 hours, 17,660 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 1268
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HF RADIO WILL NOT TUNE OR TRANSMIT. DEFERRED PER MEL 23-11-01-02B. CAT C 2/7/2022 @0800Z RIGHT HF INOP. REPLACED RH HF COUPLER IAW AMM 23-11-01 OPS CHECK OK. NO UNIT TIME INFO, DTO POOL PART.
